Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index
Search

Authors
Referees

Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

D. D. Sokolov

  • A. O. Kalinin and D. D. Sokoloff, Dynamo resonances in a simple dynamo mode, Vol. 55, No. 1/2, 193-200, 2019 [Abstract] [PDF]

  • D. D. Sokoloff, Natural dynamos in the light of observations and dynamo experiments, Vol. 52, No. 1/2, 255-260, 2016 [Abstract] [PDF]

  • V. B. Semikoz, A. Yu. Smirnov and D. D. Sokoloff, Baryogenesis and hypermagnetic helicity in the Early Universe, Vol. 52, No. 1/2, 235-244, 2016 [Abstract] [PDF]

  • D. D. Sokoloff and G. S. Sobko, A simple dynamo model for geomagnetic reversals, Vol. 49, No. 1/2, 5-14, 2013 [Abstract] [PDF]

  • M. E. Artyushkova and D. D. Sokoloff, Modelling small-scale dynamo by the Jacobi equation, Vol. 42, No. 1, 3-20, 2006 [Abstract] [PDF]

  • A. Petrov, D. Moss and D. Sokoloff, Accretion and magnetic fronts in galaxies, Vol. 38, No. 4, 339-344, 2002 [Abstract] [PDF]

  • P. Frick, V. Noskov, S. Denisov, S. Khripchenko, D. Sokoloff, R. Stepanov and A. Sukhanovsky, Non-stationary screw flow in a toroidal channel: way to a laboratory dynamo experiment, Vol. 38, No. 1/2, 143-162, 2002 [Abstract] [PDF]

  • T. Antonov, S. Lozhkin, P. Frick and D. Sokoloff, A shell model for free decaying MHD-turbulence and the role of the magnetic Prandtl number, Vol. 37, No. 1/2, 87-92, 2001 [Abstract] [PDF]

  • M. Yu. Reshetnyak and D. D. Sokoloff, A correlation approach to geomagnetic secular variation field, Vol. 32, No. 4, 479-482, 1996; English translation: Magnetohydrodynamics, Vol. 32, No. 4, 451-454, 1996 [Abstract] [PDF] [PDF]

  • E. Lupyan, A. Shukurov and D. D. Sokolov, Dynamo action in a swirling jets, Vol. 32, No. 1, 110-114, 1996; English translation: Dynamo action in swirling jets, Magnetohydrodynamics, Vol. 32, No. 1, 101-104, 1996 [Abstract] [PDF] [PDF]

  • D. D. Sokoloff, Intermediate asymptotics in the disc dynamo problem, Vol. 31, No. 1, 44-48, 1995; English translation: Magnetohydrodynamics, Vol. 31, No. 1, 43-47, 1995 [Abstract] [PDF] [PDF]

  • D. D. Sokoloff, M. Fioc and E. Nesme-Ribes, Asymptotic properties of dynamo waves, Vol. 31, No. 1, 19-38, 1995; English translation: Magnetohydrodynamics, Vol. 31, No. 1, 18-37, 1995 [Abstract] [PDF] [PDF]

  • D. Sokoloff, Concentration helicity in the local disc dynamo problem, Vol. 30, No. 2, 131-135, 1994; English translation: Magnetohydrodynamics, Vol. 30, No. 2, 107-111, 1994 [Abstract] [PDF] [PDF]

  • A. V. Ermushev, A. A. Ruzmaikin and D. D. Sokolov, Fractal nature of the sequence of reverscals of the geomagnetic field, Vol. 28, No. 4, 8-12, 1992; English translation: Fractal character of the sequence of geomagnetic field reversals, Magnetohydrodynamics, Vol. 28, No. 4, 326-330, 1992 [Abstract] [PDF] [PDF]

  • A. D. Poezd, D. D. Sokolov and A. Shukurov, Nonlinear dynamo with unbounded growth of magnetic field, Vol. 28, No. 4, 3-7, 1992; English translation: Unbounded growth of the magnetic field in a nonlinear dynamo, Magnetohydrodynamics, Vol. 28, No. 4, 321-325, 1992 [Abstract] [PDF] [PDF]

  • M. Yu. Reshetnyak, D. D. Sokolov and A. Shukurov, Stability of a nonlinear αω-dynamo in a disk , Vol. 28, No. 3, 18-22, 1992; English translation: Magnetohydrodynamics, Vol. 28, No. 3, 224-228, 1992 [PDF] [PDF]

  • A. D. Poezd and D. D. Sokolov, Limiting regimes of the nonlinear disk dynamo, Vol. 28, No. 3, 11-17, 1992; English translation: Magnetohydrodynamics, Vol. 28, No. 3, 218-223, 1992 [PDF] [PDF]

  • B. G. Zinchenko and D. D. Sokolov, Correlation of the normal and tangential components of a fluctuating geomagnetic field, Vol. 28, No. 3, 3-10, 1992; English translation: Magnetohydrodynamics, Vol. 28, No. 3, 211-217, 1992 [PDF] [PDF]

  • O. V. Pilipenko and D. D. Sokolov, Propagation of the magnetic field correlation function through the mantle, Vol. 27, No. 4, 11-14, 1991; English translation: Propagation of the magnetic-field correlation function through the mantle, Magnetohydrodynamics, Vol. 27, No. 4, 368-370, 1991 [Abstract] [PDF] [PDF]

  • R. F. Galeeva, A. A. Ruzmaikin and D. D. Sokolov, Correlation of the magnetic-field directions in a random flow, Vol. 25, No. 4, 3-8, 1989; English translation: Magnetohydrodynamics, Vol. 25, No. 4, 415-419, 1989 [PDF] [PDF]

  • A. A. Ruzmaikin, D. D. Sokolov, A. A. Solov'ev and A. M. Shukurov, Couette-Poiseuille flow as a screw dynamo, Vol. 25, No. 1, 9-14, 1989; English translation: Magnetohydrodynamics, Vol. 25, No. 1, 6-11, 1989 [PDF] [PDF]

  • D. D. Sokolov, A. M. Shukurov and T. S. Shumkina, The second asymptotic approximation in the screw dynamo problem, Vol. 25, No. 1, 3-8, 1989; English translation: Magnetohydrodynamics, Vol. 25, No. 1, 1-5, 1989 [PDF] [PDF]

  • P. K. Dittrikh, S. A. Molchanov, A. A. Ruzmaikin and D. D. Sokolov, Stationary distribution of the value of the magnetic field in a random flow, Vol. 24, No. 3, 9-12, 1988; English translation: Magnetohydrodynamics, Vol. 24, No. 3, 274-276, 1988 [PDF] [PDF]

  • V. V. Gvaramadze, Dzh. G. Lominadze, A. A. Ruzmaikin and D. D. Sokolov, Magnetic field in turbulent compressible fluid flow with a linear profile, Vol. 24, No. 2, 8-10, 1988; English translation: Magnetohydrodynamics, Vol. 24, No. 2, 139-141, 1988 [PDF] [PDF]

  • A. M. Shukurov, D. D. Sokolov and A. A. Ruzmaikin, Oscillatory α2 - dynamo , Vol. 21, No. 1, 9-13, 1985; English translation: Magnetohydrodynamics, Vol. 21, No. 1, 6-9, 1985 [PDF] [PDF]

  • S. A. Molchanov, A. A. Ruzmaikin and D. D. Sokolov, Equations of dynamo in random velocity field with short correlation time, Vol. 19, No. 4, 67-72, 1983; English translation: Magnetohydrodynamics, Vol. 19, No. 4, 402-406, 1983 [PDF] [PDF]

  • A. M. Shukurov, D. D. Sokolov and A. A. Ruzmaikin, Explosive growth of the magnetic energy in a turbulent medium, Vol. 19, No. 3, 53-58, 1983; English translation: Magnetohydrodynamics, Vol. 19, No. 3, 274-279, 1983 [PDF] [PDF]

  • A. A. Ruzmaikin, D. D. Sokolov and A. M. Shukurov, A disk dynamo with concentrated spirality, Vol. 16, No. 1, 20-26, 1980; English translation: Magnetohydrodynamics, Vol. 16, No. 1, 15-20, 1980 [PDF] [PDF]


Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X
DOI: http://doi.org/10.22364/mhd